Back

Title
  • ja H1 Estimates for Extensions of Holomorphic Functions in Certain Pseudoconvex Domains
Creator
    • Adachi, Kenzo
Description
  • Other Let Ωbe some weakly pseudoconvex domain in CN with C2-boundary, and V bea one dimensional subvariety in general position in Ω. Then for any function f∈H1(V), there exists F∈H1(Ω) such that F|v=f.S
  • Other identifier:長崎大学教育学部自然科学研究報告. vol.42, p.1-6; 1990
Publisher 長崎大学教育学部
Date
    Created2020-12-21 , Issued1990-02-28
Language
  • eng
Resource Type departmental bulletin paper
Version Type VoR
Identifier URI http://hdl.handle.net/10069/32407
Relation
  • isIdenticalTo NAID 40002768814
Journal
    • NCID AN00178280
    • ISSN 0386-443X
      • 長崎大学教育学部自然科学研究報告 = Science bulletin of the Faculty of Education, Nagasaki University 42, 1-6
File
Oaidate 2021-02-17